According to whom? What's the source of your statistic? Because it sounds astonishingly high, for me to get erections and then lose them. If what you are talking about is men not being able to get erections, why don't you be honest and say that normally this is completely associated with age (say, over-60, and especially over 75), and that the Viagra-class of medications is the simplest and easiest response.
Both ED and low testosterone (hypogonadism) increase with age. The incidence of the latter is 40% in men aged 45 years and older. [15] Testosterone is known to be important in mood, cognition, vitality, bone health, and muscle and fat composition. It also plays a key role in sexual dysfunction (eg, low libido, poor erection quality, ejaculatory or orgasmic dysfunction, reduced spontaneous erections, or reduced sexual activity). [16]
In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.
×